Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2017 | Journal Article | IST-REx-ID: 698 | OA
Wang Y, Nagarajan M, Uhler C, Shivashankar G. 2017. Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression. Molecular Biology of the Cell. 28(14), 1997–2009.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208 | OA
Zwiernik P, Uhler C, Richards D. 2017. Maximum likelihood estimation for linear Gaussian covariance models. Journal of the Royal Statistical Society. Series B: Statistical Methodology. 79(4), 1269–1292.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1089 | OA
Fallat S, Lauritzen S, Sadeghi K, Uhler C, Wermuth N, Zwiernik P. 2017. Total positivity in Markov structures. Annals of Statistics. 45(3), 1152–1184.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone E, Rappold A, Müller W. 2017. D inf s optimality in copula models. Statistical Methods and Applications. 26(3), 403–418.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1833 | OA
Klimova A, Rudas T. 2016. On the closure of relational models. Journal of Multivariate Analysis. 143, 440–452.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1293 | OA
Solus LT, Uhler C, Yoshida R. 2016. Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications. 509, 247–275.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480 | OA
Michałek M, Sturmfels B, Uhler C, Zwiernik P. 2016. Exponential varieties. Proceedings of the London Mathematical Society. 112(1), 27–56.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997 | OA
Noren P. 2015. The three-state toric homogeneous Markov chain model has Markov degree two. Journal of Symbolic Computation. 68/Part 2(May-June), 285–296.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006 | OA
Hein N, Hillar C, Martin Del Campo Sanchez A, Sottile F, Teitler Z. 2015. The monotone secant conjecture in the real Schubert calculus. Experimental Mathematics. 24(3), 261–269.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008 | OA
Klimova A, Rudas T. 2015. Iterative scaling in curved exponential families. Scandinavian Journal of Statistics. 42(3), 832–847.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014 | OA
Klimova A, Uhler C, Rudas T. 2015. Faithfulness and learning hypergraphs from discrete distributions. Computational Statistics & Data Analysis. 87(7), 57–72.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547 | OA
Mohammadi F, Moradi S. 2015. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 52(3), 977–986.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579 | OA
Brooks C, Martin del Campo Sanchez A, Sottile F. 2015. Galois groups of Schubert problems of lines are at least alternating. Transactions of the American Mathematical Society. 367(6), 4183–4206.
View | DOI | Download Preprint (ext.)
 
2014 | Other Publication | IST-REx-ID: 2007 | OA
Klimova A, Rudas T. 2014. gIPFrm: Generalized iterative proportional fitting for relational models, The Comprehensive R Archive Network,p.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2011 | OA
Yu F, Fienberg S, Slaković A, Uhler C. 2014. Scalable privacy-preserving data sharing methodology for genome-wide association studies. Journal of Biomedical Informatics. 50, 133–141.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012 | OA
Iglesias Ham M, Kerber M, Uhler C. 2014. Sphere packing with limited overlap. CCCG: Canadian Conference on Computational Geometry 155–161.
View | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013 | OA
Lin S, Uhler C, Sturmfels B, Bühlmann P. 2014. Hypersurfaces and their singularities in partial correlation testing. Foundations of Computational Mathematics. 14(5), 1079–1116.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2047 | OA
Yu F, Rybar M, Uhler C, Fienberg S. 2014. Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). PSD: Privacy in Statistical Databases, LNCS, vol. 8744. 170–184.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2014 | Journal Article | IST-REx-ID: 2178 | OA
Haws D, Martin Del Campo Sanchez A, Takemura A, Yoshida R. 2014. Markov degree of the three-state toric homogeneous Markov chain model. Beitrage zur Algebra und Geometrie. 55(1), 161–188.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1911
Engström A, Noren P. 2014. Tverberg’s Theorem and Graph Coloring. Discrete & Computational Geometry. 51(1), 207–220.
View | DOI
 

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed